# SDR USAASB99198

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - PILOT REPORTED THAT THE FORWARD ENTRY DOOR EMERGENCY LIGHT WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
